# SDR SWIA201435997

- Difficulty date: January 10, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 25,613 hours, 23,257 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Unit
- Condition: Faulty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL ENGS SPOOLED SIMULTANEOUSLY & AIRCRAFT PULLED HARD TO THE RIGHT.  FULL LT RUDDER WAS INPUT BUT AIRCRAFT CONTINUED RIGHT.  ABORTED TAKEOFF AT SLOW SPEED, NOSE WHEEL STEERING CONFIRMED ARMED.  FLT2969 REPLACED NOSE WHEEL STEERING HAND WHEEL UNIT WITH A SERVICEABLE UNIT, IAW AMM.
